Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AccuAnne

Member
  • Posts

    16
  • Joined

  • Last visited

Reputation

0 Neutral

About AccuAnne

  • Birthday 11/03/1993

Profile Information

  • Gender
    Female
  • Location
    Miami

Recent Profile Visitors

1126 profile views
  1. Thank you! For your dryness, have you tried Cerave? I swear by it, perfect moisture without any oily/greasiness feel. As for the redness, we're both on the same boat Little by little, it'll get back to normal on it's own, I suppose.
  2. Thank you! Month 3/4 were the trickiest for me also, don't lose hope
  3. Hello all, I've been referring to this website throughout my isotretinoin journey and thought i'd share my before/after photos. My skin is basically back to normal (no longer paper thin and my hair is getting oily quicker). You can even see how the medicine had messed my lips up and, I covered my eyes but, you'd also be able to see how tired/dry Accutane made my eyes. As you can see, there's a huge improvement but I am wondering... For those who have finished their course, did your skin stay r
  4. I swear by Cerave! It kept my face moisturized for basically the entire day without making it oily.
  5. YES! I go out to the store and come back and feel like I've been hard at work all day long, so annoying.
  6. Yes, I completely agree. Doctors are quick to jump to other medications that will probably take a toll on my liver later on, which is why I refer to these forums for alternative options. It doesn't necessarily mean everyone on here is correct and that I will do as they suggest, as we all know our bodies are different but it is relieving to know that I do have options. Following up on my original post, my derm actually sent me to do extra blood work to see if the cause of my joint pains are fro
  7. You're putting a lot on your liver as it is (considering your dose is pretty high). If you can't abstain completely, try to lower your alcohol intake. Wouldn't want any long-term effects on your body later on.
  8. Thanks for sharing this! Sometimes I ignore small side effects I feel/see, but maybe I should start taking them more serious.
  9. I do have a very bad sleeping pattern so maybe I should regulate it to help me. Yes I usually go by what my doctor tells me but I like hearing others experiences and opinions, they are quite helpful. Baxyl has been getting a lot of positive reviews. Like Mellow mentioned, we've covered joint aches and pains on several threads, just use the search. Pain is a natural response you should definitely pay attention to. Cut back on the running for the time being, and ultimately decide if continuin
  10. I'm sure there are many threads on this and if there are please link them. So first month I was on 20mg, I'm finishing my 2nd month on 40 mg and I just saw my dermatologist Wednesday and she decided to up me to 60mg despite the joint pain I am experiencing. There's always an uncomfortable feeling on my knees but the pain comes on at night. There are times where I can't sleep from the pain on my legs. I run 5 times a week for about 30 minutes so she just told me to try lowering the time and try
  11. Hey, Wear lots of high SPF sunscreen! Even regular lights inside your house are able to mark your skin! Not sure if you get a lot of sun, but sunscreen is great help. As for the breakouts, I'm going through the same. First two months I saw improvement and now on my third month, I'm starting to break out here and there. So discouraging but it's normal, apparently. Good luck!
  12. This is awesome, good for you! I also become skeptical when doctors say that diet has very little to do with breakouts. Dairy is my worst enemy. I am on Accutane now and hopefully it will clear me up for life. I'm curious to know what a typical day of Paleo dieting consists of, if you don't mind sharing?
  13. Yes, I've had a UTI before and cloudy/bubbly urine wasn't a symptom then. Now all I'm experiencing is the bubbly urine, no other symptoms - no burning, no empty urges to urinate, no back pain, nothing. I also read somewhere that drinking too much water might affect the way kidneys function (which I drink about 8-10 bottles of water a day) but I'm not sure if that in any way can correlate with the bubbly urine.
  14. So I've been on Accutane (Zenatane) for almost two months now. Height: 5'2 Weight: 125lbs. First month I was put on 20 mg and since all my blood work came out fine after the first month, my Dr. boosted me up to 40mg for my second month. However, I started urinating with bubbles before I got upped to 40 mg. I did bring it up to the nurse that initially evaluates me but when the Dr. came in, she addressed all other side effects except the foamy/bubbly urine and I didn't bother bringing it up again
×